T Nation

Going on 4 Months with TRT, Erections Gone

I have been on TRT, self administered since January 2nd 2019. My insurance would not cover going to a clinic, nor could I find a physician to prescribe it to me. I started at 200mg a week and within a couple of days was waking up with morning wood, and getting rock hard erections. Over the next 8 weeks or so, the erections started to fade out a little bit, but I could still maintain them at night while with girlfriend. A couple of weeks ago, they started fading and I saw that split dosing and lower the dose might be ideal, so I came down to 150mg, and a little bit of improvement, and then someone had reccomended 125, 75 one day, wait 3 days, and 50 the next and so forth. My erections are almost gone completely, and when I do get aroused, they are not rock hard. Should I go back to taking a full dose all at once? Bring my TRT up? What should I do? My energy and sleep are not suffering, only my libido and erections. I’d really like to get this solved! Does anyone have any advice?

Thanks!

Have you done any bloods? Your E2 is probably thru the roof. Prolactin as well. Get a blood test before you end up with manboobs. You think you got problems now.

Whenever you change dosages or estrogen is low or high, erections will suffer. So if you keep playing around with the dosages, get used to being soft.

There is one thing you could do to lower estrogen, break up your shots into smaller ones, this does two things, keeps testosterone higher at your lowest point and estrogen is lower.

Would be nice to see some labs, SHBG being very important.

1 Like

Same boat bro. Changed dose, weak boners. It should level out in few weeks. :slight_smile: so I’m told…